# SDR 95ZZZX5851

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000304
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Motor
- Part number: 9910055
- Condition: Failed
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP MOTOR BURNS OUT WHEN GEARBOX FAILS AND TRIPS CIRCUIT BREAKER.  THERE ARE TWO MOTORS AND TWO GEARBOX UNITS.  WHEN GEARBOX FAILS, THE OPPOSITE MOTOR BURNS OUT TRYING TO CARRY LOAD.
